# SDR 06FDEA0726

- Difficulty date: February 19, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1471-1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT SEAT TRACK FOUND WITH CORROSION AT STATION 1471-1521 LBL 75.  CARRIED OUT REPAIR AS PER SRM 53-70-00 VOLUME I.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
